Applied Mathematics

Vol.2 No.3(2011), Paper ID 4403, 10 pages

DOI:10.4236/am.2011.23044

 

Optimal Interpolatory Wavelets Transform for Multiresolution Triangular Meshes

 

Chong Zhao, Hanqiu Sun

 

 

Copyright © 2011 Chong Zhao, Hanqiu Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


C. Zhao and H. Sun, "Optimal Interpolatory Wavelets Transform for Multiresolution Triangular Meshes," Applied Mathematics, Vol. 2 No. 3, 2011, pp. 369-378. doi: 10.4236/am.2011.23044.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.